# SDR RAIA00305136

- Difficulty date: May 8, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 8,825 hours, 8,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN DURING LANDING. MAINTENANCE PERFORMED FAULT ISOLATION CHECK NO SMOKE OR SMOKE ODOR WAS DETECTED.
